An algebra that is generated by distributions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1976), pp. 37-42
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1976_9_a3,
author = {T. A. Verzhbalovich},
title = {An algebra that is generated by distributions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {37--42},
year = {1976},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1976_9_a3/}
}
T. A. Verzhbalovich. An algebra that is generated by distributions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1976), pp. 37-42. http://geodesic.mathdoc.fr/item/IVM_1976_9_a3/